Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What is this strep in my vagina ? Will masturbating delay periods ?

Hello, I just got off the pill of trying to get my period since I haven t gotten in over 48 days. I also have a sort of strep in my vagina and was also taking an antibiotic to get rid of it at the same time. Also I have been masturbating the past few days as well (without having an orgasm). Will that stop it? How can I trigger my period to start again?
Asked On : Thu, 7 Jul 2011
Answers:  2 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi
Welcome to HealthcareMagic.
You should wait till you get it.If you don’t get it even after a cycle , you can visit your Gynecologist and get prescribed appropriate drug.
There are no physical methods to stimulate your period to start.
Hope I answered your question.If you need more information feel free to mail me.
Take care
Answered: Thu, 7 Jul 2011
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to Healthcaremagic

masturbating will not have any effect on the menses... menstrual cycle is controlled by Hormonal regulation by FSH, LH from pituitary and estrogen and progesterone from ovary...since you have stopped the pills, it will take for the body to react, and get the hormones adjust to normal to tart with regular periods.. around 3 to 4 weeks of duration is needed... for more information you can consult a gynecologist..Hope i have answered your question

Takecare
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor